×

zbMATH — the first resource for mathematics

On the asymptotic growth of solutions to a nonlinear equation. (English) Zbl 0204.10201
Proc. Am. Math. Soc. 17, 40-47 (1966); Errata. Ibid. 1473 (1966).

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Earl A. Coddington and Norman Levinson, Theory of ordinary differential equations, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1955. · Zbl 0064.33002
[2] J. E. Potter, Some statistical properties of the motion of a non-linear oscillator driven by white noise, Ph.D. thesis, Massachusetts Institute of Technology, Cambridge, Mass., 1962.
[3] Eugene J. Putzer, The rate of growth of solutions of a second-order differential equation, J. Soc. Indust. Appl. Math. 10 (1962), 454 – 468. · Zbl 0107.29001
[4] P. Waltman, Some properties of solutions of \?\(^{\prime}\)\(^{\prime}\)+\?(\?)\?(\?)=0, Monatsh. Math. 67 (1963), 50 – 54. · Zbl 0116.29401 · doi:10.1007/BF01300681 · doi.org
[5] Bing-gen Zhang, Boundedness of solutions of ordinary differential equations of the second order, Chinese Math. 5 (1964), 139 – 148.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.